MathSciNet Relay Station
MathSciNet bibliographic data
MR2418723 37K20 (14H40 35Q51 35Q53 37K10)
Cao, Ce-Wen; Yang, Xiao Algebraic-geometric solution to $(2+1)$-dimensional Sawada-Kotera equation. Commun. Theor. Phys. (Beijing) 49 (2008), no. 1, 31–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement